Warning about fake Po Chai Pills

PUBLISHED : Wednesday, 23 June, 2010, 12:00am
UPDATED : Wednesday, 23 June, 2010, 12:00am
 

For the second time in three months the Department of Health has issued an alert for users of the popular Po Chai Pills - this time because it has found fakes on sale containing diclofenac, an anti-inflammatory drug which can cause gastric pain, nausea, vomiting, peptic ulcers and intestinal bleeding. The department said the fake pills were not the same colour as the genuine article and the packaging was different. People who had used them should consult a doctor if they felt unwell. In March, the department ordered a recall of Po Chai Pills because a capsule version contained a drug that can cause cancer and an appetite suppressant.

Share

 

Send to a friend

To forward this article using your default email client (e.g. Outlook), click here.

Warning about fake Po Chai Pills

Enter multiple addresses separated by commas(,)

For unlimited access to:

SCMP.com SCMP Tablet Edition SCMP Mobile Edition 10-year news archive